|High Blood Pressure
Jun 6, 2007
It is 2 years now since I was diagnosed.I am on treatment on two tablets a day( Triommune 40) But suddenly my blood pressure has shot up to 150 by 100. Is this a side effect?
| Response from Dr. Henry
Sudden increases in blood pressure have not been commonly reported in patients taking Triommune (3TC + D4T + nevirapine). Since hypertension is common in the general population and increases with aging it can be hard to link any drug and blood pressure in the setting of treatment of a particular patient. Checking for kidney or other metabolic problems is recommended. For most patients the HIV medications would be continued while trying to manage the blood presssure with diet, exercise and medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin An Ars Symptom?
- Seroconverting After Blowjob From A Prostitute
- Bronchitis After French Kissing Worried I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.